Cardizem CD - If medication was changed from amplodipine-benazepril 5-20 to Cardizem 120 is that?
- 18 Jun 2009 by labloom
- cardizem, cardizem cd, benazepril
does this increase seem large? Or are medications different
19 Jun 2009
Sounds completely normal. They are completely different medications.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Change due to adverse reaction to AB.
1 answer • 18 Jun 2009
I believe high bp & rapid heart beat was caused by other meds which I am now off so may not need cardizem anymore
1 answer • 21 Feb 2010
I have been on Cardizem 240 mg. for about 2 years. I have recently noticed slight tremors in my face and shakiness in my hands, which comes and goes, ...
1 answer • 7 Oct 2010
My physician changed the dose of my Cardizem (LA) from 420 mg to 120 mg and added nebivolol, but rather than write LA, he wrote Cardizem CD. Are ...
1 answer • 8 Jan 2011
I was taking an orange three sided benazepril and it's been changed to a while round one. The white one is doing nothing for my bloodpressure. I ...
1 answer • 31 Aug 2011